# SDR UIEA2018090101868

- Difficulty date: September 1, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,761 hours, 16,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1423
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP EICAS. R&R ACM TEMP CONTROL VALVE IAW AMM 21-51-12. UNCOLLARED AND RESET C/B'S - P-11, PNL,B-2, N-10,00-24. OPS CHECK GOOD.
